# SDR HEEA082639

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,817 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: BSE206150G3
- Part serial: 61243717
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO OIL PRESSURE INDICATION. REPLACED WITH SERVICEABLE PART.
